Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Period going on since 9 days while taking birth control pills

hi im taking ortho ti cyclen lo birthcontrol and i got my perio on my first light blue pill but now i been having it for 9 days now
Asked On : Mon, 27 Feb 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Hello, thanks for visiting HCM.

Because your period is more than seven days now (nine days), you have to consult a gynecologist because there are many problems related to this: uterines polyps, cervical polyps, thyroid problems, infections or a disfunction bleeding due to an hormonal disbalance (Estrogen and progesterone are two very important hormones. These hormones play an important role in ovulation, the time when the ovaries release an egg). Dysfunctional uterine bleeding (DUB) most commonly occurs when the ovaries do not release an egg. Changes in hormone levels cause your period to be later or earlier and sometimes heavier than normal.
You have to consult to gynecologist to be examined.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor